# SDR 2003FA0000066

- Difficulty date: January 3, 2003
- Submitted: January 27, 2003
- Operation: General aviation
- Aircraft: N80445
- Make and model: Beech 35BEECH
- Aircraft serial: D45
- Engine: Cont E18511
- System (JASC): 5500 · Empennage Structure
- Part: Structure
- Part number: 35405130
- Part serial: D45
- Condition: Cracked
- Location: Stabilizer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN LOWER RT ATTACH BOLT HOLE FROM HOLE CENTER AT THE 2 O`CLOCK POSITION.  FOUND DURING INSPECTION FOR AD.  CRACK LENGTH .250 INCH.
